Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Nashville, TN

May 31, 2015Humphreys County, Perry County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 31, 2015, 1:56 PM CDT for Humphreys County, Perry County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 1:56 PM CDT (18:56 UTC)
Expired
May 31, 2015, 2:30 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 124 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WUUS54 KOHX 311856
SVROHX
TNC085-135-311930-
/O.NEW.KOHX.SV.W.0064.150531T1856Z-150531T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
156 PM CDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 230 PM CDT

* AT 155 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHWEST OF LINDEN...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
  PERRY AND SOUTHWESTERN HUMPHREYS COUNTIES...INCLUDING THE FOLLOWING
  LOCATIONS...LOBELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3573 8804 3576 8799 3583 8798 3587 8794
      3588 8794 3587 8773 3567 8774 3560 8794
      3568 8803 3571 8804
TIME...MOT...LOC 1855Z 241DEG 19KT 3573 8792

HAIL...1.00IN
WIND...60MPH
$$
31
3 follow-up statements
292 
WWUS54 KOHX 311902
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
202 PM CDT SUN MAY 31 2015

TNC085-311912-
/O.CAN.KOHX.SV.W.0064.000000T0000Z-150531T1930Z/
HUMPHREYS TN-
202 PM CDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HUMPHREYS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3584 8794 3584 8791 3581 8786 3584 8782
      3584 8773 3567 8774 3566 8775 3562 8789
      3570 8798 3577 8799
TIME...MOT...LOC 1902Z 252DEG 22KT 3574 8786

$$

TNC135-311930-
/O.CON.KOHX.SV.W.0064.000000T0000Z-150531T1930Z/
PERRY TN-
202 PM CDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN PERRY
COUNTY UNTIL 230 PM CDT...

AT 202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF LINDEN...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
PERRY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LOBELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3584 8794 3584 8791 3581 8786 3584 8782
      3584 8773 3567 8774 3566 8775 3562 8789
      3570 8798 3577 8799
TIME...MOT...LOC 1902Z 252DEG 22KT 3574 8786

HAIL...1.00IN
WIND...60MPH

$$
31
167 
WWUS54 KOHX 311912
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
212 PM CDT SUN MAY 31 2015

TNC135-311930-
/O.CON.KOHX.SV.W.0064.000000T0000Z-150531T1930Z/
PERRY TN-
212 PM CDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PERRY COUNTY UNTIL 230 PM CDT...

AT 212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
LINDEN...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL PERRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3584 8791 3581 8785 3584 8782 3584 8773
      3567 8774 3566 8775 3565 8781 3573 8788
      3584 8794
TIME...MOT...LOC 1912Z 252DEG 22KT 3576 8780

HAIL...1.00IN
WIND...60MPH

$$
31
880 
WWUS54 KOHX 311927
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT SUN MAY 31 2015

TNC135-311937-
/O.EXP.KOHX.SV.W.0064.000000T0000Z-150531T1930Z/
PERRY TN-
227 PM CDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PERRY COUNTY
WILL EXPIRE AT 230 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3584 8791 3581 8785 3584 8782 3584 8773
      3567 8774 3566 8775 3565 8781 3573 8788
      3584 8794
TIME...MOT...LOC 1927Z 252DEG 22KT 3579 8769

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:53 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 31, 12:53 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1253 PM CDT SUN MAY 31 2015

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION AND RAISED POPS ESPECIALLY
ACROSS LOCATIONS WEST OF INTERSTATE 65.

&&

.AVIATION.../18Z TAFS/
STARTING OFF WITH GENERALLY VFR CONDITIONS HOWEVER -TSRA/-SHRA
WILL INVADE MIDDLE TENNESSEE AND LIKELY IMPACT TAF SITES BETWEEN
19Z THROUGH AT LEAST 03Z...WEST TO EAST. INDIVIDUAL -TSRA COULD
PRODUCE BRIEF IFR/LIFR CONDITIONS REDUCING VISIBILITIES AND
CEILINGS...ALTHOUGH EXACT TIMING IS TOO DIFFICULT TO PINPOINT AT
THIS TIME BUT THE BEST WINDOW OF OPPORTUNITY LOOKS TO BE 19Z-01Z.
ONCE CONVECTION DIES DOWN...VFR/MVFR CEILINGS AND VISIBILITIES WILL
QUICKLY DETERIORATE TO IFR/LIFR CONDITIONS AFTER 06Z AND LIKELY
NOT SIGNIFICANTLY IMPROVE UNTIL CLOSER TO 18Z.

HURLEY

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO FORM AHEAD OF A COMPLEX
OF STORMS CURRENTLY SITUATED OVER WEST TENNESSEE. BELIEVE COVERAGE
WILL INCREASE OVER THE NEXT SEVERAL HOURS ACROSS MIDDLE TENNESSEE
AND CONTINUE THROUGH THE EVENING HOURS. AS A RESULT...RAISED POPS
ACROSS LOCATIONS WEST OF INTERSTATE 65. STILL EXPECTING STRONG TO
EVEN SEVERE THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH THE
MAIN HAZARD BEING DAMAGING WINDS AND HEAVY RAINFALL.

TEMPERATURES STILL LOOK ON TRACK FOR HIGHS IN THE UPPER 70S TO MID
80S THIS AFTERNOON. NO OTHER CHANGES WERE MADE AT THIS TIME.

HURLEY

&&

.PREV DISCUSSION.../ISSUED 212 AM CDT SUN MAY 31 2015/

DISCUSSION...
COLD FRONT EXTENDS FROM LOW IN SOUTHERN INDIANA DOWN ALONG
MISSISSIPPI RIVER INTO NORTHERN LOUISIANA. COLD FRONT WILL CRAWL
EASTWARD TODAY...TONIGHT AND MONDAY. 1030 MBAR SURFACE HIGH CENTERED
JUST NORTH OF GREAT LAKES REGION WITH STRONG RIDGING NORTH TO SOUTH
DOWN THROUGH PLAINS STATES. UPPER TROUGH AXIS EXTENDS FROM SOUTHERN
WISCONSIN DOWN THROUGH MISSOURI INTO EASTERN TEXAS. UPPER TROUGH
WILL WORK EVER SO SLOWLY EASTWARD AND WITH A CLOSED OFF LOW
DEVELOPING OVER MISSISSIPPI MONDAY NIGHT ON GFS/AND OVER TENNESSEE
ON EURO. UPPER LOW CENTER WADDLES AROUND MISSISSIPPI...ALABAMA AND
TENNESSEE DEPENDING ON WHICH MODEL WE CHOOSE...AS WE GO THROUGH THE
WORK WEEK AND INTO THE WEEKEND. ACTUAL UPPER LOW POSITION MAY TURN
OUT TO BE A BLEND OF BOTH GFS AND EURO. SOUTHWESTERN U.S. UPPER
RIDGE KEEPS TRYING TO BUILD THIS WAY BUT EASTERN SIDE OF RIDGE KEEPS
GETTING CARVED OUT BY REPEATEDLY...SOUTHEASTWARD DIVING SHORT WAVES.
FINALLY UPPER RIDGE GIVES UP AND RETREATS WITH UPPER TROUGH
DOMINATING EASTERN U.S. THROUGH THE FIRST 10 DAYS OF JUNE. THIS
MEANS MORE UNSETTLED WEATHER FOR MIDDLE TENNESSEE WITH PERIODS OF
SHOWERS AND THUNDERSTORMS OVER THE NEXT SEVERAL DAYS. TEMPS WILL
AVERAGE A FEW DEGREES ABOVE THE SEASONAL 30 YEAR NORMALS FOR THIS
TIME OF THE YEAR.

IN THE SHORT TERM...CURRENTLY ONGOING SHOWERS AND STORMS IN EASTERN
ARKANSAS WORKING ACROSS THE MISSISSIPPI RIVER INTO WESTERN
TENNESSEE. A FEW SHOWERS ISOLATED STORM HAVE DEVELOPED AROUND
COOKEVILLE LAST HOUR WITH ONE LIGHTNING STRIKE. THIS ACTIVITY SEEMS
TO BE DEVELOPING ALONG A 35 KNOT LOW LEVEL JET AXIS THAT EXTENDS
FROM ALABAMA UP THROUGH EASTERN MIDDLE TENNESSEE INTO KENTUCKY.
H-TRIPLE-R CONTINUES TO DEVELOP THIS ACTIVITY ALONG AND JUST WEST OF
THE PLATEAU AS WE GO THROUGH THE REMAINDER OF THE OVERNIGHT. KEPT
THE HIGHER POPS TODAY ACROSS SOUTHERN AND EASTERN AREAS OF THE MID
STATE. AS FOR SEVERE THREAT. MUCH LIKE YESTERDAY AS A WARM MOIST
AIRMASS REMAINS IN PLACE TODAY SO WITH STRONG DAYTIME HEATING AND
DEWPOINTS IN THE 60S CREATING SUFFICIENT INSTABILITY FOR A FEW
STRONG TO ISOLATED SEVERE STORMS. ONE THING I DID NOTICE ON LATEST
RUC LOOP ARE COLDER TEMPERATURES ALOFT (500 MBAR) BEING ADVECTED
INTO OUR AREA. THIS WILL ACT TO STEEPEN LAPSE RATES WHICH WILL LEAD
TO GREATER INSTABILITY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 31, 5:10 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
510 AM CDT SUN MAY 31 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-011030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
510 AM CDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A FEW ISOLATED STRONG THUNDERSTORMS...WITH HEAVY DOWNPOURS...ARE
POSSIBLE TODAY AND THIS EVENING. STRONG GUSTY WIND AND LOCALIZED
PONDING OF WATER IN LOW LYING AREAS IS VERY POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, May 31, 8:08 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
808 AM CDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 SW GREENBRIER         36.40N  86.83W
05/30/2015                   ROBERTSON          TN   FACEBOOK

            PICTURE OF LARGE 50 YEAR OLD MAPLE TREE DOWNED. NO
            OTHER DAMAGE IN IMMEDIATE VICINITY...BUT OTHER LARGE
            TREES WERE DOWNED NEAR GREENBRIER.

&&

EVENT NUMBER OHX1500529

JACKSON
Local storm report, May 31, 8:09 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
809 AM CDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     7 NNW CENTERVILLE       35.89N  87.50W
05/30/2015                   HICKMAN            TN   PUBLIC

            TREES DOWN OVER HIGHWAY 48N IN NUNNELLY.

0445 PM     TSTM WND DMG     6 S DICKSON             35.99N  87.38W
05/30/2015                   DICKSON            TN   TWITTER

            2 TREES DOWN AND POWER LINES DOWNED AT MISSIONARY RIDGE
            IN BON AQUA.

0513 PM     TSTM WND DMG     6 NE CLARKSVILLE        36.62N  87.27W
05/30/2015                   MONTGOMERY         TN   EMERGENCY MNGR

            5 POWER POLES SNAPPED WITH POWER LINES TRAPPING
            VEHICLES ON HIGHWAY 79 NORTH LOCATED 1 MILE NORTH OF
            EXIT 4 ON INTERSTATE 24. BUSINESS IN INDUSTRIAL PARK HAD
            60K SQ FT RIPPED OFF.

0645 PM     TSTM WND DMG     2 SW GREENBRIER         36.40N  86.83W
05/30/2015                   ROBERTSON          TN   FACEBOOK

            PICTURE OF LARGE 50 YEAR OLD MAPLE TREE DOWNED. NO
            OTHER DAMAGE IN IMMEDIATE VICINITY...BUT OTHER LARGE
            TREES WERE DOWNED NEAR GREENBRIER.

&&

EVENT NUMBER OHX1500526 OHX1500528 OHX1500527 OHX1500529

JACKSON
Special weather statement, May 31, 1:15 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 PM CDT SUN MAY 31 2015

TNZ025-057-311845-
DICKSON-HICKMAN-
115 PM CDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HICKMAN COUNTIES...

AT 115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CENTERVILLE...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CENTERVILLE...NUNNELLY...LYLES AND
BON AQUA.

SMALL HAIL...WINDS AROUND 50 MPH...HEAVY RAINFALL...AND FREQUENT
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

LAT...LON 3585 8769 3599 8750 3595 8721 3570 8737
      3566 8751 3575 8772

31
Special weather statement, May 31, 1:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT SUN MAY 31 2015

TNZ024-056-057-311900-
HICKMAN-HUMPHREYS-PERRY-
125 PM CDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...HUMPHREYS AND PERRY
COUNTIES...

AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PARSONS...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE PARK.

NICKEL SIZE HAIL...WINDS AROUND 50 MPH...HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED
WITH THIS STORM.

LAT...LON 3576 8799 3583 8798 3588 8794 3589 8793
      3588 8771 3566 8774 3557 8802 3561 8804
      3568 8802 3572 8804

31
Special weather statement, May 31, 1:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 PM CDT SUN MAY 31 2015

TNZ057-060-311900-
HICKMAN-MAURY-
138 PM CDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HICKMAN AND MAURY
COUNTIES...

AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CENTERVILLE...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PRIMM SPRINGS.

SMALL HAIL...WINDS AROUND 50 MPH...HEAVY RAINFALL...AND FREQUENT
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

LAT...LON 3596 8722 3595 8720 3580 8722 3573 8724
      3571 8726 3566 8736 3570 8739

31
Local storm report, May 31, 1:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             7 E CENTERVILLE         35.79N  87.32W
05/31/2015  E1.00 INCH       HICKMAN            TN   AMATEUR RADIO

&&

EVENT NUMBER OHX1500530

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:15 PM CDTSpecial Weather StatementOHXHickman30 min
May 31, 1:25 PM CDTSpecial Weather StatementOHXPerry35 min
May 31, 1:38 PM CDTSpecial Weather StatementOHXHickman22 min
May 31, 1:44 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson31 min
May 31, 1:59 PM CDTSpecial Weather StatementOHXPerry31 min
May 31, 2:25 PM CDTSpecial Weather StatementOHXHumphreys35 min
May 31, 3:00 PM CDTSpecial Weather StatementOHXRutherford30 min
May 31, 3:15 PM CDTSpecial Weather StatementOHXDickson, Hickman, Lewis30 min
May 31, 3:19 PM CDTSpecial Weather StatementOHXHickman41 min
May 31, 4:09 PM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Smith, Sumner, Trousdale, Williamson and 1 more3 hr
May 31, 4:22 PM CDTSpecial Weather StatementOHXPutnam23 min
May 31, 4:34 PM CDTSpecial Weather StatementOHXWilliamson41 min
May 31, 5:06 PM CDTSpecial Weather StatementOHXPutnam24 min
May 31, 5:37 PM CDTSpecial Weather StatementOHXGrundy38 min
May 31, 5:58 PM CDTAreal Flood AdvisoryOHXMaury3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.